# SDR SIMA20121119002

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 35,183 hours, 29,356 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5113WW
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3225 AFTER LANDING THE FLIGHT ATTENDANT REPORTED AN ELECTRICAL BURNING SMELL IN THE CABIN. THE CREW NOTICED A FAINT SMELL IN THE COCKPIT THEN DISSIPATED. THE FLIGHT ATTENDNANT SAID THE ODOR LINGERED IN THE CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED CHECK OF THE CABIN COMPARTMENT AND FOUND NO EVIDENCE OF ELECTRICAL SMELL OR BURNIG.  FOUND LAMPS ON ROW 7A & 8A INOPERABLE.  REMOVED AND REPLACED THE LAMPS IAW AMM 33-21-06.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
